# SDR IPXA2014021481926

- Difficulty date: February 5, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 44,702 hours, 10,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01152
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION T4C, TORQUE BOX WEB CRACKED AT R3 DOOR FWD FRAME INTERIOR LIGHTNING HOLE.  REPAIRED WEB AT R3 DOOR FWD JAMB IAW SRM 53-40-15, REPAIR 3, FIG. 201.
